Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Feeling nausea after taking medication for abscessed tooth. Pain in the chest. What is wrong?

I have an abcessed toothe but the pills i was given make me throw up due to the fact that i cant open my mouth for even soup. when i throw up my heart (or what i assume to be my heart) is incredibly painful. why does that part of my chest hurt so much and is there something i can do?

I am 22 athletic no severe family illnesses
Asked On : Mon, 29 Apr 2013
Answers:  3 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
Thanks for posting your query.
The medication for tooth abscess do not have any association with chest pain.
Nauseous feeling after taking medicines may be due to reaction of antibiotics taken.
PLease make sure that you are taking medicines after taking food to fill the stomach.
Please do not take antibiotics in empty stomach.
If symptoms persists,i would advice you to visit your dentist and get the medicines replaced,
The abscess has to be drained and curetted as soon as possible.
Maintain good oral hygiene.
Take care.
Answered: Mon, 29 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Dentist Dr. Qazi Ammara's  Response

Thanks for asking the query,

After reading your clinical history i suspect that you have developed severe infection in the your tooth, such type of infected tooth need to be treated with Root canal treatment to save it permanently.
I would like to tell you that antibiotics and analgesics will give temporary relief to your condition so i will encourage you to start with the treatment.
Nausea is due to the use of antibiotics prescribed to you, if the medications dont suit you i would suggest you to get it changed.
If you are having acidity then you can take antacid such as ranitidine twice half hour before meals.

Hope this helps out.

Answered: Mon, 29 Apr 2013
I find this answer helpful
General & Family Physician Dr. Achuo Ascensius's  Response
thanks for using health care magic.

Every collection of pus has to be drained and that is
the first treatment that is required along side antibiotics
such as amoxicilline and metronidazole or amoxicilline
and clavulanic acid.

The chest pain you feel could be due to a stress ulcer or
due to a tear of the gut due to repeated vomiting and to
a far extend could be due to a chest infection.

You should meet your doctor and discuss in details with
him on the appropriate management.
Meanwhile, paracetamol, antacids to chew and some
antibiotics will do as you go to meet your doctor.

Hope this helps you.
Dr Achuo
Answered: Mon, 29 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor